# SDR RAIA2009072100001

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,030 hours, 21,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT ON THE STAIRS WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB AT THE LIGHT ASSEMBLY.  LIGHT OPS CHECKED GOOD.
